Search Results for: 11P83

Congruence properties of some partition functions

Manvendra Tamba Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 3, Pages 77—79 Download full paper: PDF, 102 Kb Details Authors and affiliations Manvendra Tamba Department of Mathematics, Goa University Taleigao Plateau, Goa 403206, India … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

New modular relations for the Rogers–Ramanujan type functions of order fifteen

Chandrashekar Adiga and A. Vanitha Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 1, Pages 36—48 Download full paper: PDF, 195 Kb Details Authors and affiliations Chandrashekar Adiga Department of Studies in Mathematics University of … Continue reading

Arithmetical sequences for the exponents of composite Mersenne numbers

Simon Davis Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 1, Pages 19—26 Download full paper: PDF, 169 Kb Details Authors and affiliations Simon Davis Research Foundation of Southern California 8837 Villa La Jolla Drive … Continue reading